if she bleeds after 4 days of taking i pill, then it ..?

if she bleeds after 4 days of taking i pill, then it means she's not pregnant  because she leaves all sperms out? 

Ajit boran asked on 04 Jul '13 at 03:54

9 Answers


Ghar answer on 18 Apr '17 at 17:48

My gf bleeds black blood after 7 days of taking pill

Ghar answer on 18 Apr '17 at 17:45

My gf bleeds black blood after 7 days of taking pill

Ziah answer on 05 Sep '16 at 12:50

Hi, I had my periods on 15th July. On 4th, my fiance rubbed his penis on my vagina(naked). Also we had love while he was naked and I was wearing underwear. he was wearing condoms, which got slipped and we didnt realise that. I washed my private part after 5 mins and took ipill after 36 hours. On 9th August I got bleeding for 3 days which was very painful on 1st day. Today is 5th September, I didnt get my periods yet. Im so tensed. I can see the white vaginal discharge now. My question is whats the chance of pregnancy?

Pooja answer on 06 Nov '15 at 20:26

Hi dr.i take i pill after 5 days i am suffering much bleeding plz help

Raj answer on 05 Oct '15 at 10:30

Hi, me and my wife had intercourse and she had to pop an ipill to avoid pregnancy. She had in a spam of 12hrs and probably after 4days she started to bleed and today is suppose to be the 11th or 12th day and she still has spots. Can someone help me with this issue?? Is ot something serious or chances of some internal injury?? Or side effects of ipill?? How long will this last?? Thanks and plz help me for above.

Saavi answer on 31 Aug '15 at 10:45

i had protective love and consumed i pill on same day then had bleeding after 10 days.....is my pregnant. ..im still waiting for my nxt periods

Shikha answer on 13 Aug '15 at 05:27

I took I -pill the very next day after having love in the afternoon..then I bled for two days ...nd still waiting for my period..this month..so is there anything to worry?

Mohit answer on 11 Jul '13 at 07:46

hi, the only way to know that your partner is not pregnant iis when she has her next period. bledding after 4 days of taking i-pill is known as withdrawal bleeding and it does not indicate that the pill has worked. dont worry, i-pill is effective in avoiding pregnancy if taken within 72 hours.

Emma. answer on 04 Jul '13 at 17:59

?? bleeds like ? is it periods ??... i just hope she is not miscarrying ...

Answers of Similar Question


Icare answer on 09 May '11 at 22:02

This is tricky because usually a pregnancy test will give a positive reading just about 11 days after fertilisation of the ovum, but in your case, if you never get periods, you need to get checked out to see if you are actually ovulating at all. Birth control pills don't give you real periods ( i.e. based on a normal hormonal cycle of ovulation, and then shedding of a non-pregnant uterine lining). With birth control pills your body is conned into thinking it is pregnant so that you don't get pregnant! You then get a 'bleed' when you stop taking it. Natural hormones of all kinds are the 'messengers' used by your body to control all kinds of functions. The love hormones are the messengers that tell your ovaries and your uterus when to do what they are supposed to do. Birth control pills are artificial messengers which cause artificial symptoms. Women are sometimes prescribed birth control pills to reduce their menstrual flow if their periods are particularly troublesome, heavy and painful. If your own hormones are out of balance to the degree that you don't get periods at all, I think it is highly unlikely that you would be ovulating, and therefore the chances that you could become pregnant are virtually nil. Even girls with irregular periods sometimes have difficulty getting pregnant. Having said that, it only takes one egg and one sperm to make a baby! Please go back to whoever prescribes your birth control pills and tell them what is happening with your body. I'm surprised that you were prescribed birth control pills when you don't have periods. Don't leave these things to chance. It may be that you need altogether different treatment and that these pills are causing you symptoms you shouldn't be having. It sounds like your body is confused and needs some help. Artificial hormones are very powerful - they can make men grow breasts and women grow beards!

Icare answer on 10 May '11 at 14:23

This is tricky because usually a pregnancy test will give a positive reading just about 11 days after fertilisation of the ovum, but in your case, if you never get periods, you need to get checked out to see if you are actually ovulating at all. Birth control pills don't give you real periods ( i.e. based on a normal hormonal cycle of ovulation, and then shedding of a non-pregnant uterine lining). With birth control pills your body is conned into thinking it is pregnant so that you don't get pregnant! You then get a 'bleed' when you stop taking it. Natural hormones of all kinds are the 'messengers' used by your body to control all kinds of functions. The love hormones are the messengers that tell your ovaries and your uterus when to do what they are supposed to do. Birth control pills are artificial messengers which cause artificial symptoms. Women are sometimes prescribed birth control pills to reduce their menstrual flow if their periods are particularly troublesome, heavy and painful. If your own hormones are out of balance to the degree that you don't get periods at all, I think it is highly unlikely that you would be ovulating, and therefore the chances that you could become pregnant are virtually nil. Even girls with irregular periods sometimes have difficulty getting pregnant. Having said that, it only takes one egg and one sperm to make a baby! Please go back to whoever prescribes your birth control pills and tell them what is happening with your body. I'm surprised that you were prescribed birth control pills when you don't have periods. Don't leave these things to chance. It may be that you need altogether different treatment and that these pills are causing you symptoms you shouldn't be having. It sounds like your body is confused and needs some help. Artificial hormones are very powerful - they can make men grow breasts and women grow beards!